Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 09-22-2009, 12:38 PM   #1  
Get Thin Within
Thread Starter
 
Natoshial's Avatar
 
Join Date: Jul 2009
Location: NC
Posts: 262

S/C/G: 307/275/150

Height: 5' 7

Default Anyone tried Invega!!!

Things have been totally out of control. I was diagnosed 3 years ago with Bi-Polar I. I opted 4 months ago to stop all med cause they just weren't working for me. I have tried almost everything. I started on a supplement called Empowerplus. I'm not going to down it cause maybe I didn't give it long enough. I do believe it works for some people just not me. I have been crying uncontrollably for days, very agitated, extremely suicidal, racing thoughts, can't hardly move or get motivated to do much of anything. Anyways, I am starting on Invega and I am concerned about the whole weight gain thing. I once 3 years ago weighed 222 which was still big but I was losing. I started Depokote and then Lithium and shot up to 307 in no time. I'm really worried that I will gain or won't be able to lose. Anyone else on Invega? I want to try the once a month shot. What has your experiences been with it? Thanks for listening and any input is appreciated!!!
Natoshial is offline   Reply With Quote
Old 09-24-2009, 03:20 PM   #2  
Get Thin Within
Thread Starter
 
Natoshial's Avatar
 
Join Date: Jul 2009
Location: NC
Posts: 262

S/C/G: 307/275/150

Height: 5' 7

Default

I guess no ones tried it. Oh well!!!!
Natoshial is offline   Reply With Quote
Old 09-26-2009, 09:01 AM   #3  
Onederland - Gotcha
 
Hydra's Avatar
 
Join Date: Aug 2009
Location: USA - Ohio
Posts: 462

S/C/G: 252/180/178

Height: 5'9"

Default

My boyfriend used to take invega in pill form. If memory serves it is a cousin to risperdal. He did not gain weight on it but keep in mind that he is one of those naturally fit people, he has decent eating habits and watches his weight and at the time had a physical job. Invega did not work really well for him, he has bipolar 2 and his mood was very low even on a high dose. It really is a shame how long it takes to find the right meds to help keep one stable. Good luck to you.
Hydra is offline   Reply With Quote
Old 09-26-2009, 12:32 PM   #4  
Get Thin Within
Thread Starter
 
Natoshial's Avatar
 
Join Date: Jul 2009
Location: NC
Posts: 262

S/C/G: 307/275/150

Height: 5' 7

Default

Thanks so much Hydra!!! I'm sorry the Invega didn't work for your boyfriend. I hope he has found something that really helps him. It is a shame that there aren't more meds out there with less side effects. I have been trying now for 3 years to find something that really works for me. All the while increasing in girth. I've been on it now for 4 days so I can't tell to much of a difference yet. I also take Klonopin twice daily. Thanks for the well wishes and I'll keep striving to be the best I can be.
Natoshial is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 01:34 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.